BibTeX record journals/dm/Ando06

download as .bib file

@article{DBLP:journals/dm/Ando06,
  author    = {Kazutoshi Ando},
  title     = {Extreme point axioms for closure spaces},
  journal   = {Discret. Math.},
  volume    = {306},
  number    = {24},
  pages     = {3181--3188},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.disc.2006.04.034},
  doi       = {10.1016/j.disc.2006.04.034},
  timestamp = {Sun, 02 Oct 2022 15:33:41 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/Ando06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics